Alert archive / Maine / Small Craft Advisories in 2012

Small Craft Advisory 69, NWS Caribou, ME

December 4, 2012

NWS Caribou, ME issued this small craft advisory at Dec 4, 2012, 2:30 AM EST. It took effect at Dec 4, 2012, 10:00 PM EST. It was in force for 29 hr.

The area

The counties it named.

The facts

Issued
Dec 4, 2012, 2:30 AM EST (07:30 UTC)
In effect from
Dec 4, 2012, 10:00 PM EST
Expired
Dec 6, 2012, 2:45 AM EST
In force
29 hr
Issued by
NWS Caribou, ME

The text

As transmitted, in the capitals the NWS used until 2016.

658 
WHUS71 KCAR 040730
MWWCAR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CARIBOU ME
230 AM EST TUE DEC 4 2012

ANZ050>052-041530-
/O.NEW.KCAR.SC.Y.0069.121205T0300Z-121206T0000Z/
COASTAL WATERS FROM EASTPORT ME TO SCHOODIC POINT ME OUT 25 NM-
COASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME OUT 25 NM-
INTRACOASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME-
230 AM EST TUE DEC 4 2012

...SMALL CRAFT ADVISORY IN EFFECT FROM 10 PM THIS EVENING TO 7 PM
EST WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN CARIBOU HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT FROM 10 PM THIS EVENING TO 7 PM EST
WEDNESDAY.

* WINDS AND SEAS...SOUTHWEST WINDS 15 TO 25 KT WITH GUSTS UP TO 30 KT.
  SEAS 6 TO 9 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
11 follow-up statements
717 
WHUS71 KCAR 041114
MWWCAR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CARIBOU ME
614 AM EST TUE DEC 4 2012

ANZ050>052-041915-
/O.CON.KCAR.SC.Y.0069.121205T0300Z-121206T0000Z/
COASTAL WATERS FROM EASTPORT ME TO SCHOODIC POINT ME OUT 25 NM-
COASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME OUT 25 NM-
INTRACOASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME-
614 AM EST TUE DEC 4 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 10 PM THIS EVENING
TO 7 PM EST WEDNESDAY...

* WINDS AND SEAS...SOUTHWEST WINDS 15 TO 25 KT WITH GUSTS UP TO 30 KT.
  SEAS 6 TO 9 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
012 
WHUS71 KCAR 041413
MWWCAR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CARIBOU ME
913 AM EST TUE DEC 4 2012

ANZ050>052-042215-
/O.CON.KCAR.SC.Y.0069.121205T0300Z-121206T0000Z/
COASTAL WATERS FROM EASTPORT ME TO SCHOODIC POINT ME OUT 25 NM-
COASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME OUT 25 NM-
INTRACOASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME-
913 AM EST TUE DEC 4 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 10 PM THIS EVENING
TO 7 PM EST WEDNESDAY...

* WINDS AND SEAS...SOUTHWEST WINDS 15 TO 25 KT WITH GUSTS UP TO 
  35 KT. SEAS 6 TO 9 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

MIGNONE
407 
WHUS71 KCAR 042007
MWWCAR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CARIBOU ME
307 PM EST TUE DEC 4 2012

ANZ050>052-050415-
/O.CON.KCAR.SC.Y.0069.121205T0300Z-121206T0000Z/
COASTAL WATERS FROM EASTPORT ME TO SCHOODIC POINT ME OUT 25 NM-
COASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME OUT 25 NM-
INTRACOASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME-
307 PM EST TUE DEC 4 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 10 PM THIS EVENING
TO 7 PM EST WEDNESDAY...

* WINDS AND SEAS...SOUTHWEST WINDS 15 TO 25 KT WITH GUSTS UP TO 
  30 KT. SEAS 6 TO 9 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

MIGNONE
317 
WHUS71 KCAR 050243
MWWCAR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CARIBOU ME
943 PM EST TUE DEC 4 2012

ANZ050>052-051045-
/O.CON.KCAR.SC.Y.0069.121205T0300Z-121206T0000Z/
COASTAL WATERS FROM EASTPORT ME TO SCHOODIC POINT ME OUT 25 NM-
COASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME OUT 25 NM-
INTRACOASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME-
943 PM EST TUE DEC 4 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST
WEDNESDAY...

* WINDS AND SEAS...SOUTHWEST WINDS 15 TO 25 KT WITH GUSTS UP TO 
  30 KT...BECOMING NORTHWEST. SEAS 6 TO 9 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

NORCROSS
920 
WHUS71 KCAR 050512
MWWCAR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CARIBOU ME
1212 AM EST WED DEC 5 2012

ANZ050>052-051315-
/O.CON.KCAR.SC.Y.0069.000000T0000Z-121206T0000Z/
COASTAL WATERS FROM EASTPORT ME TO SCHOODIC POINT ME OUT 25 NM-
COASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME OUT 25 NM-
INTRACOASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME-
1212 AM EST WED DEC 5 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST THIS
EVENING...

* WINDS AND SEAS...WEST WINDS 15 TO 25 KT WITH GUSTS UP TO 30 
  KT. SEAS 6 TO 9 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
850 
WHUS71 KCAR 050741
MWWCAR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CARIBOU ME
241 AM EST WED DEC 5 2012

ANZ050>052-051545-
/O.EXT.KCAR.SC.Y.0069.000000T0000Z-121206T1200Z/
COASTAL WATERS FROM EASTPORT ME TO SCHOODIC POINT ME OUT 25 NM-
COASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME OUT 25 NM-
INTRACOASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME-
241 AM EST WED DEC 5 2012

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 7 AM EST THURSDAY...

* WINDS AND SEAS...WEST WINDS 15 TO 25 KT WITH GUSTS UP TO 35 
  KT. SEAS 5 TO 8 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
624 
WHUS71 KCAR 051133
MWWCAR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CARIBOU ME
633 AM EST WED DEC 5 2012

ANZ050>052-051945-
/O.CON.KCAR.SC.Y.0069.000000T0000Z-121206T1200Z/
COASTAL WATERS FROM EASTPORT ME TO SCHOODIC POINT ME OUT 25 NM-
COASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME OUT 25 NM-
INTRACOASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME-
633 AM EST WED DEC 5 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST
THURSDAY...

* WINDS AND SEAS...NORTHWEST WINDS 15 TO 25 KT WITH GUSTS UP TO 
  35 KT. SEAS 5 TO 8 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
295 
WHUS71 KCAR 052029
MWWCAR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CARIBOU ME
329 PM EST WED DEC 5 2012

ANZ050>052-060430-
/O.CON.KCAR.SC.Y.0069.000000T0000Z-121206T1200Z/
COASTAL WATERS FROM EASTPORT ME TO SCHOODIC POINT ME OUT 25 NM-
COASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME OUT 25 NM-
INTRACOASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME-
329 PM EST WED DEC 5 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST
THURSDAY...

* WINDS AND SEAS...NORTHWEST WINDS 15 TO 25 KT WITH GUSTS UP TO 30
  KT. SEAS 4 TO 6 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

HEWITT
115 
WHUS71 KCAR 060239
MWWCAR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CARIBOU ME
939 PM EST WED DEC 5 2012

ANZ050>052-061030-
/O.CON.KCAR.SC.Y.0069.000000T0000Z-121206T1200Z/
COASTAL WATERS FROM EASTPORT ME TO SCHOODIC POINT ME OUT 25 NM-
COASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME OUT 25 NM-
INTRACOASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME-
939 PM EST WED DEC 5 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST
THURSDAY...

* WINDS AND SEAS...NORTHWEST WINDS 15 TO 25 KT WITH GUSTS UP TO 30
  KT. SEAS 4 TO 6 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

NORCROSS
933 
WHUS71 KCAR 060538
MWWCAR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CARIBOU ME
1238 AM EST THU DEC 6 2012

ANZ050>052-061200-
/O.CON.KCAR.SC.Y.0069.000000T0000Z-121206T1200Z/
COASTAL WATERS FROM EASTPORT ME TO SCHOODIC POINT ME OUT 25 NM-
COASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME OUT 25 NM-
INTRACOASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME-
1238 AM EST THU DEC 6 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST THIS
MORNING...

* WINDS AND SEAS...NORTHWEST WINDS 15 TO 25 KT WITH GUSTS UP TO 
  30 KT. SEAS 4 TO 6 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
773 
WHUS71 KCAR 060745
MWWCAR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CARIBOU ME
245 AM EST THU DEC 6 2012

ANZ050-051-061545-
/O.CAN.KCAR.SC.Y.0069.000000T0000Z-121206T1200Z/
/O.NEW.KCAR.SI.Y.0001.121206T0745Z-121206T1800Z/
COASTAL WATERS FROM EASTPORT ME TO SCHOODIC POINT ME OUT 25 NM-
COASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME OUT 25 NM-
245 AM EST THU DEC 6 2012

...SMALL CRAFT ADVISORY FOR WINDS IN EFFECT UNTIL 1 PM EST THIS
AFTERNOON...
...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN CARIBOU HAS ISSUED A SMALL CRAFT
ADVISORY FOR WINDS...WHICH IS IN EFFECT UNTIL 1 PM EST THIS
AFTERNOON. THE SMALL CRAFT ADVISORY HAS BEEN CANCELLED.

* WINDS...NORTHWEST 15 TO 25 KT WITH GUSTS UP TO 30 KT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY FOR WIND MEANS THAT WIND SPEEDS OF 21 TO
33 KNOTS ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

ANZ052-061500-
/O.CAN.KCAR.SC.Y.0069.000000T0000Z-121206T1200Z/
/O.NEW.KCAR.SI.Y.0001.121206T0745Z-121206T1500Z/
INTRACOASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME-
245 AM EST THU DEC 6 2012

...SMALL CRAFT ADVISORY FOR WINDS IN EFFECT UNTIL 10 AM EST THIS
MORNING...
...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN CARIBOU HAS ISSUED A SMALL CRAFT
ADVISORY FOR WINDS...WHICH IS IN EFFECT UNTIL 10 AM EST THIS
MORNING. THE SMALL CRAFT ADVISORY HAS BEEN CANCELLED.

* WINDS...NORTHWEST 15 TO 20 KT WITH GUSTS UP TO 30 KT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY FOR WIND MEANS THAT WIND SPEEDS OF 21 TO
33 KNOTS ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Caribou, ME wrote its last area forecast discussion before this small craft advisory went out at Dec 4, 12:18 AM EST, 2 hours 12 minutes earlier.

Area forecast discussion, Dec 4, 12:18 AM EST, 2 hours 12 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CARIBOU ME
1218 AM EST TUE DEC 4 2012

.SYNOPSIS...
HIGH PRESSURE WILL BUILD ACROSS THE REGION OVERNIGHT THEN MOVE EAST
TUESDAY. A COLD FRONT WILL APPROACH TUESDAY NIGHT AND CROSS THE
REGION WEDNESDAY. HIGH PRESSURE WILL BUILD ACROSS THE AREA
THURSDAY.
&&

.NEAR TERM /THROUGH TODAY/...
12AM UPDATE...
LITTLE CHANGE AT THIS POINT. PERSISTENT STRATOCU SEEMS LIKE A GOOD
BET THROUGH TONIGHT AND TOMORROW WITH THE GROWING SUBSIDENCE
INVERSION. GUIDANCE IS HAVING A HARD TIME WITH LOCATION OF THE
H925 MOISTURE FIELDS. THE STRATOCU IS EXPECTED TO MITIGATE THE
RISK OF FREEZING FOG IN MANY LOCATIONS.

UPDATE...
HIGH PRESSURE WILL BUILD ACROSS THE REGION OVERNIGHT. THE CLOUD
DECK ACROSS THE FORECAST AREA WILL DECREASE OVERNIGHT WITH
GENERALLY PARTLY CLOUDY SKIES ACROSS THE FORECAST AREA. PATCHY
FREEZING FOG COULD ALSO DEVELOP OVERNIGHT. OVERNIGHT LOW
TEMPERATURES WILL BE DEPENDENT ON THE EXTENT OF CLOUD COVER.
GENERALLY EXPECT LOW TEMPERATURES TO RANGE FROM THE MID 20S
NORTH...TO THE MID TO UPPER 20S DOWNEAST. HAVE UPDATED THE
FORECAST TO ADJUST FOR CURRENT CONDITIONS ALONG WITH EXPECTED
OVERNIGHT CLOUD COVER AND TEMPERATURES.

PREVIOUS DISCUSSION...
THE HIGH WILL MOVE EAST ON TUESDAY. CLOUDS WILL BEGIN TO INCREASE
DURING THE DAY IN ADVANCE OF THE NEXT COLD FRONT APPROACHING FROM
THE WEST. EXPECT THE CHANCE FOR SHOWERS LATER TUESDAY AFTERNOON
ACROSS WESTERN SECTIONS BUT MOST OF THE AREA SHOULD REMAIN RAIN
FREE DURING THE DAYLIGHT HOURS. HIGH TEMPERATURES ON TUESDAY WILL
RANGE FROM THE LOWER 40S ACROSS NORTHERN AND CENTRAL AREAS AND LOW
TO MID 40S ACROSS DOWNEAST.
&&

.SHORT TERM /TONIGHT THROUGH THURSDAY/...
A STRONG COLD FRONT IS EXPECTED TO MOVE ACROSS THE STATE LATE
NIGHT TUESDAY INTO WEDNESDAY MORNING THEN MOVE OFF THE COAST
WEDNESDAY AFTERNOON. HIGH PRESSURE WILL THEN BUILD IN FROM THE
WEST THURSDAY. A STRONG UPPER LEVEL TROUGH WILL MOVE ACROSS THE
STATE WEDNESDAY NIGHT. HAVE BLENDED THE NAM12...GFS40...SREF AND
ECMWF FOR POP GRIDS AND QPF EXCEPT WILL USE REPLACE NAM12 WITH
NAM80 FOR QPF. FOR WINDS EXPECT STRONG GRADIENT BETWEEN LOW OVER
THE MARITIMES AND APPROACHING HIGH. WILL USE A BLEND OF THE NAM12
AND GMOS FOR WINDS AND USE 150 PERCENT OF SUSTAINED WIND FOR
GUSTS. FOR TEMPERATURE HAVE USED THE GMOS TO INITIALIZE THE GIRDS.
WILL LOWER MINIMUM/MAXIMUM TEMPERATURE WEDNESDAY NIGHT INTO
THURSDAY SEVERAL DEGREES BELOW GMOS WITH VERY COLD AIR MASS MOVING
IN.
&&

.LONG TERM /THURSDAY NIGHT THROUGH TUESDAY/...
HIGH PRESSURE WILL CREST OVER THE REGION THURSDAY NIGHT BEFORE
SLIDING OFF TO THE EAST FRIDAY. A RETURN FLOW WILL SET UP ALLOWING
HIGHS FRIDAY TO MODERATE INTO THE MID 30S NORTH TO THE LOW TO MID
40S SOUTH. AN APPROACHING COLD FRONT WILL BRING SOME INCREASING CLOUDS
WITH A SLIGHT CHANCE OF SHOWERS BY LATE DAY OVER NORTHERN AND
WESTERN PARTS OF THE CWA. HEADING INTO SATURDAY AN AREA OF LOW
PRESSURE LOOKS TO DEVELOP ALONG THE FRONT AND MOVE NORTH AND EAST.
IT IS A BIT EARLY TO DETERMINE EXACTLY WHERE THE FRONT WILL SET UP
AND THE LOW WILL TRACK WITH THE ECMWF FAVORING A PLACEMENT A
LITTLE FARTHER SOUTH THAN THE GFS. IN ANY EVENT THIS DOES NOT LOOK
TO BE A MAJOR SYSTEM AND WILL LIKELY BRING SOME SNOW TO THE CROWN
OF MAINE WITH A MIX OF RAIN/SNOW OVER THE SOUTH. THE TRACK WILL
DETERMINE EXACTLY WHERE THE RAIN/SNOW LINE SETS UP.

THE LOW WILL DEPART BY LATER SUNDAY WITH HIGH PRESSURE BRIEFLY
TAKING HOLD BEFORE THE NEXT SYSTEM APPROACHES BY LATER MONDAY
BRINGING A CHANCE FOR MORE RAIN/SNOW.
&&

.AVIATION /05Z TUESDAY THROUGH SATURDAY/...
NEAR TERM: OCCASIONAL MVFR CEILINGS ARE POSSIBLE ACROSS NORTHERN
AREAS OVERNIGHT. ACROSS DOWNEAST AREAS...OCCASIONAL MVFR CEILINGS ARE
POSSIBLE INTO THE EARLY MORNING HOURS WITH VFR CONDITIONS LATE.
PATCHY FREEZING FOG COULD PRODUCE MVFR/IFR CONDITIONS IN SPOTS
OVERNIGHT. OCCASIONAL MVFR CEILINGS COULD PERSIST ACROSS NORTHERN
AREAS TUESDAY. GENERALLY VFR CONDITIONS ARE EXPECTED DOWNEAST
THROUGH MUCH OF TUESDAY...WITH MVFR CEILINGS POSSIBLY STARTING TO
DEVELOP LATER IN THE AFTERNOON.

SHORT TERM: EXPECT IFR/MVFR CONDITIONS TUESDAY NIGHT AND
WEDNESDAY MORNING THEN VFR CONDITIONS WEDNESDAY AFTERNOON THROUGH
THURSDAY. EXPECT VFR CONDITIONS FOR THURSDAY NIGHT THROUGH FRIDAY.
THE NEXT SYSTEM WILL BRING THE POTENTIAL FOR MVFR/IFR CONDITIONS
SATURDAY.
&&

.MARINE...
NEAR TERM: WINDS/SEAS ARE EXPECTED TO BE BELOW SMALL CRAFT ADVISORY
LEVELS OVERNIGHT THROUGH TUESDAY.

SHORT TERM: FOR WIND HAVE USED A BLEND OF THE NAM12 AND GFS40.
FOR WAVES: SOUTHERLY FETCH BEGINS TO DEVELOP FROM GULF OF MAINE
SOUTHWARD AT THE BEGINNING OF THIS PERIOD AND CONTINUES UNTIL
WEDNESDAY AFTERNOON WHEN IT IS BROKEN UP BY WIND SHIFT BEHIND THE
COLD FRONT. PRIMARY WAVE SYSTEM IS SOUTHERLY WITH PERIOD
INCREASING TO 8 SECONDS WITH SECONDARY WAVE GROUP FROM SOUTHEAST
AROUND 1 FOOT/12 SECONDS. WILL HOLD OFF ISSUING SCA FOR THIS
PERIOD SO MID-SHIFT CAN ADJUST TIMING. EXPECT GENERALLY FAIR
WEATHER FOR THURSDAY NIGHT INTO FRIDAY BEFORE THE NEXT SYSTEM
APPROACHES BY LATE FRIDAY INTO SATURDAY BRING THE POTENTIAL FOR
MARGINAL SCA CONDITIONS.
&&

.CAR WATCHES/WARNINGS/ADVISORIES...
ME...NONE.
MARINE...NONE.
&&

NEAR TERM...DUDA/MCW
SHORT TERM...MIGNONE
LONG TERM...FITZSIMMONS
AVIATION...DUDA/MCW
MARINE...DUDA/MCW/MIGNONE
Hazardous weather outlook, Dec 4, 2:29 AM EST, 1 minute before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CARIBOU ME
229 AM EST TUE DEC 4 2012

MEZ001>006-010-011-015>017-029>032-050730-
NORTHWEST AROOSTOOK-NORTHEAST AROOSTOOK-NORTHERN SOMERSET-
NORTHERN PISCATAQUIS-NORTHERN PENOBSCOT-SOUTHEAST AROOSTOOK-
CENTRAL PISCATAQUIS-CENTRAL PENOBSCOT-SOUTHERN PENOBSCOT-
INTERIOR HANCOCK-CENTRAL WASHINGTON-COASTAL HANCOCK-
COASTAL WASHINGTON-SOUTHERN PISCATAQUIS-NORTHERN WASHINGTON-
229 AM EST TUE DEC 4 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL MAINE...NORTH
CENTRAL MAINE...NORTHERN MAINE...SOUTHEAST MAINE AND WEST CENTRAL
MAINE.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

ANZ050>052-050730-
COASTAL WATERS FROM EASTPORT ME TO SCHOODIC POINT ME OUT 25 NM-
COASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME OUT 25 NM-
INTRACOASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME-
229 AM EST TUE DEC 4 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

Nearby

Small Craft Advisories in Maine, 2012Every small craft advisory in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.